# SDR DALA2024080907935

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489325) CORROSION AFT CARGO BAY UPPER CROWN OF FRAME @STA. 787, RBL20 TO 22. REMOVED DAMAGE AND REPAIRED FRAME IN AFT CARGO BAY @STA. 787, RBL 20 TO 22 PER ER/A 619413-14 REV ORIGINAL.
